Vitamin Intake


Q: I recently went to my primary doctor and told her I was feeling very stressed, weak, tired, and, fatigued. She prescribed me Nuvigil and I took this for 3 days and instead of making me alert and energized, it made me shaky, dizzy, sleepy, (but awake), and sick. I stopped taking it and a friend told me to take vitamins instead because they are safer and cheaper. So I went to the pharmacy yesterday and I bought some vitamins. I would like some feedback on how I should take them, if they are too much, and if they are safe, and if the benefits are effective. These are the vitamins:

MultiVitamins for her made with D3: Once a day
300 mg Fish oil: Two a day
Balanced B-100 Complex: one a day
D-3 400 IU: One a day
Biotin 5000 mcg: One a day

P.S. If it helps, I am a 24 year old female. I work and go to school full time and I am a single mother.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For about 5 days now I have been experiencing an burning sensation in my left ankle. At times I will feel it in both ...

Q: Hi Guys, I have been looking for answers for the last 3 years on this problem- but have failed at every...

Q: For a few months now, I have experience an odd but mild burning sensation in my groin and upper thigh area. I thought...

Q: I just took too much metronidazole by accident. is there anything I can take to dissipate the antibiotic? I just took...

Q: How long does it take in general to recover from Stevens Johnson syndrome? I had it in July. It was much worse in the...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon